# SDR 97ZZZX2597

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99MK
- Make and model: Beech F33A
- Aircraft serial: CE742
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Gasket
- Part number: HE15262
- Condition: Misinstalled
- Location: Fuel Select
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOW FUEL FLOW AND HIGH EGT'S.  AFTER EXTENSIVE T/S AND BENCH CHECK OF ENGINE FUEL INJECTION SYSTEM COMPONENTS, DISCOVERED THE AIRFRAME FUEL SELECTOR VALVE SCREEN ASSY IMPROPERLY ASSEMBLED.  ACFT EQUIPPED WITH STC'D TIP TANKS WHICH UTILIZED A NON-STANDARD FUEL SELECTOR VALVE.  DUE TO DATE OF ISSUANCE OF STC, INSTRUCTIONS FOR CONTINUED AIRWORTHINESS (MANDATED BY PAR 21.50) WERE NOT ISSUED BY THE STC HOLDER.  BY NOT HAVING INSTRUCTIONS AVAILABE, IT IS POSSIBLE TO INCORRECTLY ASSEMBLE THE FUEL SCREEN WHICH CAN RESULT IN RESTRICTED FUEL FLOW AT HIGH POWER SETTINGS.  THIS CAN RESULT IN EXCESSIVELY LEAN MIXTURES WITH EXCESSIVELY HIGH EGT'S WHICH CAN CAUSE CYLINDER DAMAGE AND POSSIBLE ENGINE FAILURE.
